# SDR USAA2010070191313

- Difficulty date: June 30, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 33,126 hours, 17,928 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175505200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - CABIN FLOOR PANEL 261DF HAS RUSTY INSERTS & SURFACE DAMAGE AT FORWARD EDGE.  REPLACED CABIN FLOOR PANEL 261DF IAW MCGILL IRM 9701 REV G.
